EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-3515 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
01/04/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left knee revision on (b)(6) 2019, with no additional revision surgery reported.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
Additional Manufacturer Narrative
H10.Pending investigation.There is no other information provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The following sections were updated: d4: expiration date d10 concomitant devices: 5425968 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t 5576043 02-020-11-0235 - truliant ps cem fem ps cem left sz 3.5 5584673 02-012-60-1425 - tru stem ext 14mm x 25mm 5627783 200-02-35 - three peg patella 35mm 5628971 204-70-00 - tibial stem ext.Screw e1 g1 h4 h6 the following sections were corrected: b1 b2: none selected b3: n/a d1 d4 g4:510k h6 the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.